# SDR SWIA202157061

- Difficulty date: February 12, 2021
- Submitted: March 26, 2021
- Operation: Air carrier
- Aircraft: N625CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10113
- Aircraft time: 40,120 hours, 29,997 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 21R IS CORRODED FORM FS333-FS379   (C-CHECK) RO 3/25/2021    REMOVED AND REPLACED STRINGER 21R FROM FS333 TO FS379. REF. CRJ700 SRM 51-42-06-001-001-A01 AND DWG # SH670-31350 REV. A SHEET 3 / COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY (CL600-2C10) STRUCTURAL MAJOR  REPAIR (**RII**)
